Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Barney1

Accutane question

I'm about to finish accutane in 10 days, ive been on it for a reletively short period oc time which my derm recommended ( 3 months ) . my face is alot better except my forehead where i constantly get these "blind pimples" which are very painful and never go away, and a couple on my cheak ( ive never actully spelt that word before :S) .

Does anyone know from experience wheather or not you get fully clear after your off accutane for a while, or were you almost fully clear when you got off?

Share this post


Link to post
Share on other sites

I am far from an expert here. But my derm wants me totally clear for at least a month before taking me off. This is my second time on it.

I guess if it were me and you were tolerating the S/E, I would opt for a longer treatment.

Share this post


Link to post
Share on other sites

I see, The side effects have been absolutely nothing on 80 mg, not even dry lips. But recently i have noticed my eye sight has gotten at least two times worse :confused:

Share this post


Link to post
Share on other sites
I see, The side effects have been absolutely nothing on 80 mg, not even dry lips. But recently i have noticed my eye sight has gotten at least two times worse :confused:

Some people have had thier derm give them a topical regimen after accutane if it wasn't 100%clear. browse the posts people have done other things also after accutane. 80 mg is a high dose and you say you haven't even got dry lips. sometimes accutane doesn't work for everyone.

Yes, roche does state that accutane can still work after you are done and that is why the recommend a break before starting a second treatment.

I would say though, if you have noticed eye sight has gotten at least two time worse to let your derm know right away, and I would not recommend you to stay on it longer, or at least not 80mg if it is giving you eye problems. Acutally depending what type of eye problems your having you may need to stop accutane and call your derm.

Accutane is know to cause eye problems, some are permanant. (read your i pledge book)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×